# SDR CHQA200800118

- Difficulty date: June 19, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Part number: 860CC01
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 6312, CVG TO FWA.  WHILE CLIMBING THROUGH 1,000 FT, AN EMERGENCY LIGHTS NOT ARMED WAS DISPLAYED.  THE EMERGENCY LIGHTS WERE RESET AND LIGHTS CAME BACK ON ALONG WITH AN ELECTRICAL EMERGENCY ABNORMAL MESSAGE.  THE ELECTRICAL PAGE ON THE MFD SHOWED NORMAL LOADS AND VOLTAGE.  THE QRH WAS COMPLIED WITH AND THE ACFT RETURNED TO CVG.  MAINTENANCE FOUND NO MESSAGES ON THE CMC AND TROUBLESHOT THE FAULT TO THE ESSENTIAL BUSS CONTACTORS.  BOTH K0079 AND K0080 WERE REPLACED.  (S)
